Filtros : "Cholewa, Jan W" Limpar

Filtros



Refine with date range


  • Source: Discrete and Continuous Dynamical Systems - Series B. Unidade: ICMC

    Subjects: EQUAÇÃO DE SCHRODINGER, EQUAÇÕES DIFERENCIAIS PARCIAIS PARABÓLICAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; CHOLEWA, Jan W. NLS-like equations in bounded domains: parabolic approximation procedure. Discrete and Continuous Dynamical Systems - Series B, Springfield, v. 23, n. Ja 2018, p. 57-77, 2018. Disponível em: < http://dx.doi.org/10.3934/dcdsb.2018005 > DOI: 10.3934/dcdsb.2018005.
    • APA

      Carvalho, A. N. de, & Cholewa, J. W. (2018). NLS-like equations in bounded domains: parabolic approximation procedure. Discrete and Continuous Dynamical Systems - Series B, 23( Ja 2018), 57-77. doi:10.3934/dcdsb.2018005
    • NLM

      Carvalho AN de, Cholewa JW. NLS-like equations in bounded domains: parabolic approximation procedure [Internet]. Discrete and Continuous Dynamical Systems - Series B. 2018 ; 23( Ja 2018): 57-77.Available from: http://dx.doi.org/10.3934/dcdsb.2018005
    • Vancouver

      Carvalho AN de, Cholewa JW. NLS-like equations in bounded domains: parabolic approximation procedure [Internet]. Discrete and Continuous Dynamical Systems - Series B. 2018 ; 23( Ja 2018): 57-77.Available from: http://dx.doi.org/10.3934/dcdsb.2018005
  • Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS PARABÓLICAS, EQUAÇÃO DE SCHRODINGER

    Versão PublicadaAcesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; CHOLEWA, Jan W. NLS-Like equations in bounded domains: parabolic approximation procedure. [S.l: s.n.], 2017.Disponível em: .
    • APA

      Carvalho, A. N. de, & Cholewa, J. W. (2017). NLS-Like equations in bounded domains: parabolic approximation procedure. São Carlos: ICMC-USP. Recuperado de http://repositorio.icmc.usp.br//handle/RIICMC/6559
    • NLM

      Carvalho AN de, Cholewa JW. NLS-Like equations in bounded domains: parabolic approximation procedure [Internet]. 2017 ;Available from: http://repositorio.icmc.usp.br//handle/RIICMC/6559
    • Vancouver

      Carvalho AN de, Cholewa JW. NLS-Like equations in bounded domains: parabolic approximation procedure [Internet]. 2017 ;Available from: http://repositorio.icmc.usp.br//handle/RIICMC/6559
  • Source: Proceedings of the Edinburgh Mathematical Society. Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS FUNCIONAIS, EQUAÇÕES DIFERENCIAIS ORDINÁRIAS, EQUAÇÕES DIFERENCIAIS PARCIAIS, SISTEMAS DINÂMICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; CHOLEWA, Jan W; NASCIMENTO, Marcelo J. D. On the continuation of solutions of non-autonomous semilinear parabolic problems. Proceedings of the Edinburgh Mathematical Society, New York, v. 59, n. 1, p. 17-55, 2016. Disponível em: < http://dx.doi.org/10.1017/S001309151400039X > DOI: 10.1017/S001309151400039X.
    • APA

      Carvalho, A. N. de, Cholewa, J. W., & Nascimento, M. J. D. (2016). On the continuation of solutions of non-autonomous semilinear parabolic problems. Proceedings of the Edinburgh Mathematical Society, 59( 1), 17-55. doi:10.1017/S001309151400039X
    • NLM

      Carvalho AN de, Cholewa JW, Nascimento MJD. On the continuation of solutions of non-autonomous semilinear parabolic problems [Internet]. Proceedings of the Edinburgh Mathematical Society. 2016 ; 59( 1): 17-55.Available from: http://dx.doi.org/10.1017/S001309151400039X
    • Vancouver

      Carvalho AN de, Cholewa JW, Nascimento MJD. On the continuation of solutions of non-autonomous semilinear parabolic problems [Internet]. Proceedings of the Edinburgh Mathematical Society. 2016 ; 59( 1): 17-55.Available from: http://dx.doi.org/10.1017/S001309151400039X
  • Source: Proceedings of the Royal Society of Edinburgh, Section A : Mathematics. Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS, EQUAÇÕES DIFERENCIAIS FUNCIONAIS, EQUAÇÕES DIFERENCIAIS PARCIAIS, SISTEMAS DINÂMICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; CHOLEWA, Jan W; DLOTKO, Tomasz. Equi-exponential attraction and rate of convergence of attractors with application to a perturbed damped wave equation. Proceedings of the Royal Society of Edinburgh, Section A : Mathematics, Cambridge, v. fe 2014, n. 1, p. 13-51, 2014. Disponível em: < http://dx.doi.org/10.1017/S0308210511001235 > DOI: 10.1017/S0308210511001235.
    • APA

      Carvalho, A. N. de, Cholewa, J. W., & Dlotko, T. (2014). Equi-exponential attraction and rate of convergence of attractors with application to a perturbed damped wave equation. Proceedings of the Royal Society of Edinburgh, Section A : Mathematics, fe 2014( 1), 13-51. doi:10.1017/S0308210511001235
    • NLM

      Carvalho AN de, Cholewa JW, Dlotko T. Equi-exponential attraction and rate of convergence of attractors with application to a perturbed damped wave equation [Internet]. Proceedings of the Royal Society of Edinburgh, Section A : Mathematics. 2014 ; fe 2014( 1): 13-51.Available from: http://dx.doi.org/10.1017/S0308210511001235
    • Vancouver

      Carvalho AN de, Cholewa JW, Dlotko T. Equi-exponential attraction and rate of convergence of attractors with application to a perturbed damped wave equation [Internet]. Proceedings of the Royal Society of Edinburgh, Section A : Mathematics. 2014 ; fe 2014( 1): 13-51.Available from: http://dx.doi.org/10.1017/S0308210511001235
  • Source: Ergodic Theory and Dynamical Systems. Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS, EQUAÇÕES DIFERENCIAIS FUNCIONAIS, EQUAÇÕES DIFERENCIAIS PARCIAIS, SISTEMAS DINÂMICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; CHOLEWA, Jan W. Exponential global attractors for semigroups in metric spaces with applications to differential equations. Ergodic Theory and Dynamical Systems, New York, v. 31, n. 6, p. 1641-1667, 2011. Disponível em: < http://dx.doi.org/10.1017/S0143385710000702 > DOI: 10.1017/S0143385710000702.
    • APA

      Carvalho, A. N. de, & Cholewa, J. W. (2011). Exponential global attractors for semigroups in metric spaces with applications to differential equations. Ergodic Theory and Dynamical Systems, 31( 6), 1641-1667. doi:10.1017/S0143385710000702
    • NLM

      Carvalho AN de, Cholewa JW. Exponential global attractors for semigroups in metric spaces with applications to differential equations [Internet]. Ergodic Theory and Dynamical Systems. 2011 ; 31( 6): 1641-1667.Available from: http://dx.doi.org/10.1017/S0143385710000702
    • Vancouver

      Carvalho AN de, Cholewa JW. Exponential global attractors for semigroups in metric spaces with applications to differential equations [Internet]. Ergodic Theory and Dynamical Systems. 2011 ; 31( 6): 1641-1667.Available from: http://dx.doi.org/10.1017/S0143385710000702
  • Source: Discrete and Continuous Dynamical Systems - Série A. Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS, EQUAÇÕES DIFERENCIAIS FUNCIONAIS, EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; CHOLEWA, Jan W; DLOTKO, Tomasz. Damped wave equations with fast growing dissipative nonlinearities. Discrete and Continuous Dynamical Systems - Série A, Springfields, v. 24, n. 4, p. 1147-1165, 2009. Disponível em: < http://www.aimsciences.org/journals/pdfs.do?paperID=4168&mode=full > DOI: 10.3934/dcds.2009.24.1147.
    • APA

      Carvalho, A. N. de, Cholewa, J. W., & Dlotko, T. (2009). Damped wave equations with fast growing dissipative nonlinearities. Discrete and Continuous Dynamical Systems - Série A, 24( 4), 1147-1165. doi:10.3934/dcds.2009.24.1147
    • NLM

      Carvalho AN de, Cholewa JW, Dlotko T. Damped wave equations with fast growing dissipative nonlinearities [Internet]. Discrete and Continuous Dynamical Systems - Série A. 2009 ; 24( 4): 1147-1165.Available from: http://www.aimsciences.org/journals/pdfs.do?paperID=4168&mode=full
    • Vancouver

      Carvalho AN de, Cholewa JW, Dlotko T. Damped wave equations with fast growing dissipative nonlinearities [Internet]. Discrete and Continuous Dynamical Systems - Série A. 2009 ; 24( 4): 1147-1165.Available from: http://www.aimsciences.org/journals/pdfs.do?paperID=4168&mode=full
  • Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; CHOLEWA, Jan W. Continuation and asymptotics of solutions to semilinear parabolic equations with critical nonlinearities. [S.l: s.n.], 2004.
    • APA

      Carvalho, A. N. de, & Cholewa, J. W. (2004). Continuation and asymptotics of solutions to semilinear parabolic equations with critical nonlinearities. Sao Carlos: ICMC-USP.
    • NLM

      Carvalho AN de, Cholewa JW. Continuation and asymptotics of solutions to semilinear parabolic equations with critical nonlinearities. 2004 ;
    • Vancouver

      Carvalho AN de, Cholewa JW. Continuation and asymptotics of solutions to semilinear parabolic equations with critical nonlinearities. 2004 ;
  • Source: Bulletin of the Australian Mathematicsl Society. Unidade: ICMC

    Assunto: FUNÇÕES ESPECIAIS

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; CHOLEWA, Jan W. Local well posedness for strongly damped wave equations with critical nonlinearities. Bulletin of the Australian Mathematicsl Society[S.l.], v. 66, p. 433-463, 2002. DOI: 10.1017/s0004972700040296.
    • APA

      Carvalho, A. N. de, & Cholewa, J. W. (2002). Local well posedness for strongly damped wave equations with critical nonlinearities. Bulletin of the Australian Mathematicsl Society, 66, 433-463. doi:10.1017/s0004972700040296
    • NLM

      Carvalho AN de, Cholewa JW. Local well posedness for strongly damped wave equations with critical nonlinearities. Bulletin of the Australian Mathematicsl Society. 2002 ; 66 433-463.
    • Vancouver

      Carvalho AN de, Cholewa JW. Local well posedness for strongly damped wave equations with critical nonlinearities. Bulletin of the Australian Mathematicsl Society. 2002 ; 66 433-463.
  • Source: Pacific Journal of Mathematics. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; CHOLEWA, Jan W. Attractors for strongly damped wave equations with critical nonlinearities. Pacific Journal of Mathematics[S.l.], v. 207, n. 2, p. 287-310, 2002. DOI: 10.2140/pjm.2002.207.287.
    • APA

      Carvalho, A. N. de, & Cholewa, J. W. (2002). Attractors for strongly damped wave equations with critical nonlinearities. Pacific Journal of Mathematics, 207( 2), 287-310. doi:10.2140/pjm.2002.207.287
    • NLM

      Carvalho AN de, Cholewa JW. Attractors for strongly damped wave equations with critical nonlinearities. Pacific Journal of Mathematics. 2002 ; 207( 2): 287-310.
    • Vancouver

      Carvalho AN de, Cholewa JW. Attractors for strongly damped wave equations with critical nonlinearities. Pacific Journal of Mathematics. 2002 ; 207( 2): 287-310.
  • Source: Cadernos de Matemática. Unidade: ICMC

    Assunto: FUNÇÕES ESPECIAIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; CHOLEWA, Jan W. Strongly damped wave equations with critical nonlinearities I: case 0 = 1/2. Cadernos de Matemática, São Carlos, v. 01, n. 01, p. 209-226, 2000.
    • APA

      Carvalho, A. N. de, & Cholewa, J. W. (2000). Strongly damped wave equations with critical nonlinearities I: case 0 = 1/2. Cadernos de Matemática, 01( 01), 209-226.
    • NLM

      Carvalho AN de, Cholewa JW. Strongly damped wave equations with critical nonlinearities I: case 0 = 1/2. Cadernos de Matemática. 2000 ;01( 01): 209-226.
    • Vancouver

      Carvalho AN de, Cholewa JW. Strongly damped wave equations with critical nonlinearities I: case 0 = 1/2. Cadernos de Matemática. 2000 ;01( 01): 209-226.
  • Unidade: ICMC

    Assunto: FUNÇÕES ESPECIAIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; CHOLEWA, Jan W; DLOTKO, Tomasz. Abstract parabolic problems in ordered Banach spaces. [S.l: s.n.], 2000.
    • APA

      Carvalho, A. N. de, Cholewa, J. W., & Dlotko, T. (2000). Abstract parabolic problems in ordered Banach spaces. São Carlos: ICMC-USP.
    • NLM

      Carvalho AN de, Cholewa JW, Dlotko T. Abstract parabolic problems in ordered Banach spaces. 2000 ;
    • Vancouver

      Carvalho AN de, Cholewa JW, Dlotko T. Abstract parabolic problems in ordered Banach spaces. 2000 ;
  • Unidade: ICMC

    Assunto: FUNÇÕES ESPECIAIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; CHOLEWA, Jan W. Strongly damped wave equations with critical nonlinearities I: case "Teta=½". [S.l: s.n.], 1999.
    • APA

      Carvalho, A. N. de, & Cholewa, J. W. (1999). Strongly damped wave equations with critical nonlinearities I: case "Teta=½". São Carlos: ICMC-USP.
    • NLM

      Carvalho AN de, Cholewa JW. Strongly damped wave equations with critical nonlinearities I: case "Teta=½". 1999 ;
    • Vancouver

      Carvalho AN de, Cholewa JW. Strongly damped wave equations with critical nonlinearities I: case "Teta=½". 1999 ;
  • Source: Bollettino dela Unione Matematica Italiana. Unidade: ICMC

    Assunto: FUNÇÕES ESPECIAIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; CHOLEWA, Jan W; DLOTKO, Tomasz. Global attractors for problems with monotone operators. Bollettino dela Unione Matematica Italiana[S.l.], v. 2b, n. 8. p. 693-706, 1999.
    • APA

      Carvalho, A. N. de, Cholewa, J. W., & Dlotko, T. (1999). Global attractors for problems with monotone operators. Bollettino dela Unione Matematica Italiana, 2b( 8. p. 693-706).
    • NLM

      Carvalho AN de, Cholewa JW, Dlotko T. Global attractors for problems with monotone operators. Bollettino dela Unione Matematica Italiana. 1999 ; 2b( 8. p. 693-706):
    • Vancouver

      Carvalho AN de, Cholewa JW, Dlotko T. Global attractors for problems with monotone operators. Bollettino dela Unione Matematica Italiana. 1999 ; 2b( 8. p. 693-706):
  • Source: Hokkaido Mathematical Journal. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS NÃO LINEARES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; CHOLEWA, Jan W; DLOTKO, Tomaz. Examples of global attractors in parabolic problems. Hokkaido Mathematical Journal, Sapporo, v. 27, n. 1, p. 77-103, 1998. Disponível em: < http://dx.doi.org/10.14492/hokmj/1351001252 > DOI: 10.14492/hokmj/1351001252.
    • APA

      Carvalho, A. N. de, Cholewa, J. W., & Dlotko, T. (1998). Examples of global attractors in parabolic problems. Hokkaido Mathematical Journal, 27( 1), 77-103. doi:10.14492/hokmj/1351001252
    • NLM

      Carvalho AN de, Cholewa JW, Dlotko T. Examples of global attractors in parabolic problems [Internet]. Hokkaido Mathematical Journal. 1998 ; 27( 1): 77-103.Available from: http://dx.doi.org/10.14492/hokmj/1351001252
    • Vancouver

      Carvalho AN de, Cholewa JW, Dlotko T. Examples of global attractors in parabolic problems [Internet]. Hokkaido Mathematical Journal. 1998 ; 27( 1): 77-103.Available from: http://dx.doi.org/10.14492/hokmj/1351001252

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021